Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 12, NWS Brownsville, TX

February 10, 2011

NWS Brownsville, TX issued this small craft advisory at Feb 10, 2011, 3:06 AM CST. It took effect at Feb 10, 2011, 6:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2011, 3:06 AM CST (09:06 UTC)
In effect from
Feb 10, 2011, 6:00 AM CST
Expired
Feb 10, 2011, 3:29 PM CST
In force
9 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WHUS74 KBRO 100906
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
306 AM CST THU FEB 10 2011

...WIND GUSTS TO NEAR GALE FORCE CONTINUE OFFSHORE THE LOWER TEXAS 
COAST EARLY THIS MORNING...

.THE STRONGEST WINDS HAVE DIMINISHED OVER THE LAGUNA MADRE BUT
REMAIN VERY STRONG OVER THE OFFSHORE COASTAL WATERS. SMALL CRAFT
ADVISORIES CONTINUE ACROSS THE LAGUNA MADRE WITH WIND GUSTS NEAR
GALE FORCE OVER THE GULF WATERS THROUGH EARLY THIS MORNING. SEAS
OFFSHORE WILL CONTINUE TO BE VERY HIGH AND VERY ROUGH AS A RESULT.

GMZ150-155-170-175-101715-
/O.EXP.KBRO.GL.W.0003.000000T0000Z-110210T0900Z/
/O.UPG.KBRO.SC.Y.0011.000000T0000Z-110210T1500Z/
/O.NEW.KBRO.GL.W.0004.110210T0906Z-110210T1200Z/
/O.NEW.KBRO.SC.Y.0012.110210T1200Z-110211T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
306 AM CST THU FEB 10 2011

...GALE WARNING IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 6 PM CST THIS EVENING. 

* WINDS: NORTH WINDS 25 TO 30 KNOTS WITH GUSTS TO NEAR 35 KNOTS
  WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 20 TO 25
  KNOTS WITH GUSTS TO NEAR 30 KNOTS AFTER 6 AM AND GRADUALLY
  DIMINISH TO AROUND 20 KNOTS THIS AFTERNOON.

* SEAS: WAVE HEIGHTS OF 8 TO 12 FEET WILL CONTINUE EARLY THIS
  MORNING BEFORE GRADUALLY DIMINISHING TO 6 TO 10 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-101715-
/O.EXP.KBRO.SI.Y.0010.000000T0000Z-110210T0900Z/
/O.NEW.KBRO.SI.Y.0011.110210T0906Z-110210T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
306 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL NOON CST
TODAY...
...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS: NORTH WINDS 20 T0 25 KNOTS WITH GUSTS TO 30 KNOTS WILL CONTINUE
  THIS MORNING BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH
  BAY WATERS THIS MORNING WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
712 
WHUS74 KBRO 101217
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
617 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.SMALL CRAFT ADVISORY CONDITIONS CONTINUE ACROSS THE LAGUNA MADRE
WITH WIND GUSTS NEAR GALE FORCE OVER THE GULF WATERS THROUGH EARLY
THIS MORNING. SEAS OFFSHORE WILL CONTINUE TO BE VERY HIGH.

GMZ150-155-170-175-101530-
/O.EXP.KBRO.GL.W.0004.000000T0000Z-110210T1200Z/
/O.CON.KBRO.SC.Y.0012.000000T0000Z-110211T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
617 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY
REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING.

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS
  WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 15 TO
  20 KNOTS WITH GUSTS TO NEAR 25 KNOTS LATE THIS MORNING OR THIS
  AFTERNOON.

* SEAS: WAVE HEIGHTS OF 8 TO 12 FEET WILL CONTINUE EARLY THIS
  MORNING BEFORE GRADUALLY DIMINISHING TO 6 TO 10 FEET THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-101530-
/O.CON.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
617 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON
CST TODAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS: NORTH WINDS 15 T0 25 KNOTS WILL CONTINUE THIS MORNING
  BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH BAY WATERS
  THIS MORNING WILL BECOME CHOPPY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
095 
WHUS74 KBRO 101435
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
835 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY CONDITIONS CONTINUE...

.SMALL CRAFT ADVISORY CONDITIONS CONTINUE FOR THE LAGUNA MADRE AND
THE GULF WATERS.

GMZ130-132-135-101800-
/O.CON.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
835 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON
CST TODAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL NOON CST
TODAY. 

* WINDS: NORTH WINDS 15 T0 25 KNOTS WILL CONTINUE THIS MORNING 
  BECOMING 15 TO 20 KNOTS THIS AFTERNOON. VERY ROUGH BAY WATERS 
  THIS MORNING WILL BECOME CHOPPY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-101800-
/O.CON.KBRO.SC.Y.0012.000000T0000Z-110211T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
835 AM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KNOTS WITH GUSTS TO NEAR 30 KNOTS 
  WILL CONTINUE EARLY THIS MORNING. WINDS WILL DIMINISH TO 15 TO 
  20 KNOTS WITH GUSTS TO NEAR 25 KNOTS LATE THIS MORNING OR THIS 
  AFTERNOON. 

* SEAS: WAVE HEIGHTS OF 6 TO 10 FEET WILL CONTINUE BEFORE
  GRADUALLY DIMINISHING TO 5 TO 7 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
991 
WHUS74 KBRO 101819
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1219 PM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY CONDITIONS ON THE GULF CONTINUE...

.WINDS AND SEAS WILL REMAIN ABOVE ADVISORY CRITERIA THROUGH THIS
EVENING.

GMZ130-132-135-101930-
/O.EXP.KBRO.SI.Y.0011.000000T0000Z-110210T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1219 PM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT FOR THE
LAGUNA MADRE.

$$

GMZ150-155-170-175-110300-
/O.EXT.KBRO.SC.Y.0012.000000T0000Z-110211T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1219 PM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CST THIS
EVENING. 

* WINDS: NORTH WINDS 15 TO 20 KNOTS WITH GUSTS TO NEAR 25 KNOTS
  WILL CONTINUE THROUGH THIS EVENING.

* SEAS: WAVE HEIGHTS OF 5 TO 7 FEET WILL CONTINUE THROUGH THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
851 
WHUS74 KBRO 102129
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
329 PM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY CANCELLED....

.THE WINDS AND SEAS HAVE DECREASED TO BELOW SMALL CRAFT CONDITIONS
ACROSS ALL OF THE MARINE AREAS THIS AFTERNOON. THEREFORE THE SMALL
CRAFT ADVISORIES HAVE BEEN CANCELLED.


GMZ150-155-170-175-102230-
/O.CAN.KBRO.SC.Y.0012.000000T0000Z-110211T0300Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
329 PM CST THU FEB 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

THE WINDS AND SEAS HAVE DIMINISHED ACROSS THE OFFSHORE GULF OF
MEXICO COASTAL WATERS THIS AFTERNOON. THEREFORE THE SMALL CRAFT
ADVISORIES HAVE BEEN CANCELLED. MODERATE NORTHERLY WINDS AND
MODERATE SEAS WILL PREVAIL ACROSS THE OFFSHORE GULF OF MEXICO
COASTAL WATERS THIS EVENING AND OVERNIGHT. THE SEAS WILL CONTINUE
TO SLOWLY DIMINISH OVERNIGHT.


$$


HTTP://WWW.WEATHER.GOV/RGV


MARTIN

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 2:56 AM CST, 10 minutes earlier.

Area forecast discussion, Feb 10, 2:56 AM CST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
256 AM CST THU FEB 10 2011

.SHORT TERM /TODAY THROUGH 6 PM FRIDAY/...SATELLITE IMAGES INDICATE
SKIES HAVE MOSTLY CLEARED ACROSS MOST OF DEEP SOUTH TEXAS EARLY THIS
MORNING WITH SOME HIGH CLOUDS STREAMING FROM SOUTHWEST TO NORTHEAST
ACROSS THE NORTHERN PORTIONS. THE HIGH CLOUDS ACROSS THE NORTHERN
CWA AND MID CLOUDS ACROSS THE SOUTHEAST PORTIONS MAY KEEP
TEMPERATURES FROM REACHING HARD FREEZE CRITERIA NORTH AND FREEZE
CRITERIA SOUTH. HOWEVER...COLD AIR ADVECTION CONTINUES ACROSS THE
EASTERN HALF OF THE CWA AS STRONG NORTH WINDS CONTINUE ACROSS THE
COASTAL SECTIONS. WILL NOT MAKE ANY CHANGES TO THE CURRENT WARNINGS
AND ADVISORIES UNLESS TEMPS BEGIN TO WARM BEFORE SUNRISE.
TEMPERATURES WILL GRADUALLY WARM TODAY WITH DIURNAL HEATING BUT THE
SHALLOW BUT MODIFYING ARCTIC AIR WILL KEEP TEMPS FROM REACHING 50
DEGREES ACROSS MOST OF THE RIO GRANDE VALLEY THIS AFTERNOON.

ANOTHER ROUND OF FREEZING TEMPERATURES WILL DEVELOP TONIGHT INTO
EARLY FRI MORNING AS RELATIVELY LIGHT WINDS AND CLEAR SKIES ALLOW
RADIATIONAL COOLING. WITH THE DRY AND COLD AIR ACROSS THE
AREA...WILL GO AHEAD AND ISSUE A HARD FREEZE WARNING FOR JIM
HOGG...BROOKS AND KENEDY COUNTIES TONIGHT AND A FREEZE WARNING FOR
THE REST OF THE CWA EXCEPT COASTAL CAMERON AND COASTAL WILLACY. WITH
NORTH WINDS NEAR 10 MPH AND TEMPS BELOW FREEZING TONIGHT INTO EARLY
FRIDAY...WILL GO AHEAD AND ISSUE A WIND CHILL ADVISORY FOR THE
ENTIRE AREA LATE TONIGHT INTO FRI MORNING AS WIND CHILL VALUES REACH
25 TO 30 DEGREES.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...A MUCH CALMER AND
MILDER PATTERN IS IN STORE FOR THE EXTENDED PERIOD AS MIDLEVEL
RIDGING DOMINATES THE CENTRAL US...DEFLECTING SYSTEMS INTO THE
EASTERN US. FRIDAY NIGHT...NORTHEAST WINDS AT THE SFC WILL BEGIN
TO BRING GULF MOISTURE BACK TO THE REGION...WITH SLIGHTLY
MODERATED LOWS FOR THE LOWER VALLEY...BUT ANOTHER NIGHT OF BELOW
FREEZING TEMPS FOR AREAS FROM APY TO BKS TO NQI UNDER CLEAR SKIES
AND DOMINANT RADIATIONAL COOLING. WINDS WILL NOT BE ELEVATED AS
IN PREVIOUS NIGHTS...SO WIND CHILL ISSUES WILL BE LESSENED. MORE
CONSIDERABLE ONSHORE FLOW DEVELOPS SATURDAY AS THE SFC RIDGE MOVES
INTO THE NORTHWEST GULF...TURNING WINDS BACK TO THE SOUTHEAST.
HIGH TEMPERATURES FOR THE WEEKEND WILL STEADILY INCREASE...WITH
HIGHS SATURDAY IN THE MID TO UPPER 60S AND SUNDAY REACHING THE LOW
70S. CONDITIONS WILL IMPROVE FURTHER FOR NEXT WEEK WITH HIGHS
REMAINING IN THE MID TO UPPER 70S AND LOWS IN THE LOWER 50S.

&&

.AVIATION...
SATELLITE IMAGES AND SURFACE OBSERVATIONS INDICATE MID LEVEL
CLOUDS LINGERING ACROSS SOUTHEAST PORTIONS OF THE CWA EARLY THIS
MORNING WITH SOME HIGH CLOUDS MOVING ACROSS THE REST OF DEEP SOUTH
TEXAS. CEILING WERE NEAR 2700FT AT KPIL TO NEAR 6000FT AT KMFE.
EXPECT VFR CONDITIONS TO PREVAIL TODAY THROUGH TONIGHT AS HIGH
PRESSURE CONTINUES TO BUILD INTO THE AREA THIS AFTERNOON.

&&

.MARINE...
TODAY THROUGH 6 PM FRIDAY...SEAS WERE NEAR 11 FEET WITH NORTH
WINDS NEAR 25 KNOTS WITH GUSTS TO NEAR GALE FORCE AT BUOY020 EARLY
THIS MORNING. WILL EXTEND GALE WARNING FOR THE OFFSHORE WATERS OF
THE LOWER TEXAS COAST THROUGH 6 AM AS PRESSURE GRADIENT REMAINS
VERY STRONG ACROSS THE WESTERN GULF OF MEXICO. WILL ALSO GO AHEAD
AND EXTEND THE SCA FOR THE LAGUNA MADRE THROUGH THIS AFTERNOON AS
STRONG NORTH WINDS CONTINUE WITH COLD AIR SURGING SOUTHWARD ACROSS
THE COASTAL SECTIONS THIS MORNING. SMALL CRAFT ADVISORIES ARE IN
EFFECT FOR THE OFFSHORE WATERS FROM 6 AM THROUGH LATE THIS
AFTERNOON AS STRONG NORTH WINDS PERSIST ACROSS THE WESTERN GULF
BEFORE THE PRESSURE GRADIENT BEGINS TO RELAX THIS EVENING AS HIGH
PRESSURE SETTLES ACROSS TEXAS TONIGHT. LIGHT TO MODERATE NORTHEAST
WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT AS A RESULT.
THE SURFACE RIDGE ACROSS THE STATE WILL CONTINUE TO PROVIDE LIGHT
TO MODERATE NORTHEAST WINDS ACROSS THE COASTAL WATERS FRIDAY.

FRIDAY NIGHT THROUGH MONDAY...TRANQUIL CONDITIONS WILL CONTINUE
FOR THE COASTAL WATERS THROUGH THE WEEKEND INTO EARLY NEXT WEEK AS
THE SFC HIGH PRESSURE AREA REMAINS IN THE VICINITY. WINDS WILL
TURN ONSHORE BY SATURDAY...RETURNING TO SOUTHEAST BY SUNDAY
AFTERNOON...WITH SPEEDS CONSISTENT AT 10 TO 15 KNOTS. SEAS WILL
CONTINUE TO RELAX AND SHOULD BE DOWN TO 2 FEET OR LESS BY SUNDAY
AND CONTINUING INTO THE MIDDLE OF NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  45  35  56  40 /   0   0   0   0
BROWNSVILLE          47  32  57  39 /   0   0   0   0
HARLINGEN            47  30  59  36 /   0   0   0   0
MCALLEN              49  31  59  38 /   0   0   0   0
RIO GRANDE CITY      51  30  60  37 /   0   0   0   0
SOUTH PADRE ISLAND   46  37  52  44 /   0   0   0   0

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...HARD FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ248>251.

     HARD FREEZE WARNING FROM 9 PM THIS EVENING TO 9 AM CST FRIDAY
     FOR TXZ249>251.

     WIND CHILL WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ248>251.

     WIND CHILL ADVISORY FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
     TXZ248>257.

     FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM CST FRIDAY FOR
     TXZ248-252>255.

     FREEZE WARNING UNTIL 8 AM CST THIS MORNING FOR TXZ252>257.

     WIND CHILL ADVISORY UNTIL 8 AM CST THIS MORNING FOR TXZ252>257.

GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL NOON CST TODAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY FROM 6 AM THIS MORNING TO 6 PM CST THIS
     EVENING FOR GMZ150-155-170-175.

     GALE WARNING UNTIL 6 AM CST EARLY THIS MORNING FOR GMZ150-155-
     170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

61/64
Hazardous weather outlook, Feb 9, 6:25 PM CST, 8 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
625 PM CST WED FEB 9 2011

TXZ252>257-101200-
STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY-
COASTAL CAMERON-
625 PM CST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS WEDNESDAY
AFTERNOON RESULTING IN GUSTY AND STRONG NORTH WINDS ACROSS THE
REGION. THESE STRONG NORTH WINDS ARE USHERING IN A COLD AIRMASS
OVER THE AREA TONIGHT THROUGH EARLY THURSDAY MORNING. A FREEZE
WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A WIND
CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A
HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OF
THE LOWER TEXAS COAST TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS
OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING.

AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES
OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

TXZ248>251-101200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-
625 PM CST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT MOVED THROUGH DEEP SOUTH TEXAS WEDNESDAY
AFTERNOON RESULTING IN GUSTY AND STRONG NORTH WINDS ACROSS THE
REGION. THESE STRONG NORTH WINDS ARE USHERING IN A COLD AIRMASS
OVER THE AREA TONIGHT THROUGH EARLY THURSDAY MORNING. A HARD
FREEZE WARNING IS IN EFFECT FROM TONIGHT INTO THURSDAY MORNING. A
WIND CHILL ADVISORY IS IN EFFECT FROM TONIGHT INTO THURSDAY
MORNING. A HIGH RISK OF RIP CURRENTS CAN BE EXPECTED ALONG AREA
BEACHES OF THE LOWER TEXAS COAST TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

A FREEZE WATCH IS IN EFFECT FOR THE NORTHERN AND WESTERN PORTIONS
OF DEEP SOUTH TEXAS THURSDAY NIGHT INTO FRIDAY MORNING.

AN ELEVATED RIP CURRENT RISK WILL CONTINUE ALONG THE AREA BEACHES
OF THE LOWER TEXAS COAST THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-101200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
625 PM CST WED FEB 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

A STRONG COLD FRONT MOVED THROUGH THE COASTAL WATERS WEDNESDAY
AFTERNOON RESULTING IN VERY STRONG NORTH MARINE WINDS ACROSS THE
LOWER TEXAS BAY AND GULF WATERS. A GALE WARNING IS IN EFFECT FOR
ALL OF THE LOWER TEXAS GULF WATERS THROUGH THROUGH EARLY THURSDAY
MORNING. A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FOR THE
LAGUNA MADRE THROUGH EARLY THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SMALL CRAFT ADVISORIES WILL BE NEEDED FOR THE LAGUNA MADRE
THURSDAY MORNING AND FOR THE OFFSHORE WATERS THURSDAY THROUGH
THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Feb 9, 10:27 PM CST, 4 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1027 PM CST WED FEB 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     MARINE WAVE DMG  1 E PORT ISABEL         26.07N  97.20W
02/08/2011                   CAMERON            TX   BROADCAST MEDIA

            FISHING BOAT CAPSIZED OVER THE LAGUNA MADRE WHEN A
            REPORTED WAVE TURNED THEM OVER. 4 PEOPLE ON BOARD.
            FISHERMAN SPENT THE NIGHT ON TOP OF CAPSIZED BOAT . NO
            INJURIES MINOR HYPOTHERMIA REPORTED. COAST BEGIN SEARCH
            AFTER 8 PM TUESDAY NIGHT...ANOTHER FISHERMAN FOUND THEM
            8AM WEDNESDAY MORNING.

&&

EVENT NUMBER BRO1100017

CASTILLO

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 10, 3:06 AM CSTGale WarningBRO3 hr
Feb 10, 3:06 AM CSTSmall Craft Advisory for WindsBRO9 hr
Feb 10, 3:35 AM CSTFreeze WarningBROCameron, Hidalgo, Starr, Willacy, Zapata29 hr
Feb 10, 3:35 AM CSTHard Freeze WarningBROBrooks, Jim Hogg, Kenedy, Zapata29 hr
Feb 10, 3:54 AM CSTWind Chill AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more13 hr
Feb 10, 12:32 PM CSTWind Chill WarningBROBrooks, Jim Hogg, Kenedy5 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.